Skip to Content

Does omeprazole make hair loss?

Question is Closed
Report Favorite

Answers (1)

14 Oct 2009

Hair loss is not a known side effect of omeprazole. However, if it is excessive please see your doctor.

The known side effects of omeprazole are.

Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Omeprazole Delayed-Release Capsules:

Diarrhea; headache.

Seek medical attention right away if any of these SEVERE side effects occur when using Omeprazole Delayed-Release Capsules:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); chest pain; dark urine; fast or irregular heartbeat; fever, chills, or sore throat; red, swollen, blistered, or peeling skin; swelling of the hands, ankles, or feet; unusual bruising or bleeding; unusual tiredness; vision changes; yellowing of the eyes or skin.

https://www.drugs.com/sfx/omeprazole-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

I have had a lot of hair loss on Tekturna - anyone else?

On Tekturna and Diovan - had hair loss - switched to Valturna - had hair loss, however found out that Valturna is a combination of Tekturna and ...

3 answers 18 Dec 2010

Naproxen - Has anyone experienced hair loss from this drug?

i'm an 18 year old female, 5'8, 120lbs and took 1,000 mg per day for 5 months. pretty high dose for my size. I am now experiencing more ...

9 answers 11 Dec 2012

I have been losing my hair from this drug. How can this be reversed?

From my PA, it was mentioned about hair loss. I can't afford to loss all my hair. How can this be counteracted? Will the pharmaceutical company ...

2 answers 30 Apr 2013

Pristiq - Does Prestique cause hair loss? If so, does it grow back?

I have noticed a significant hair loss on the sides of my head. I have recently stopped taking it in the last month or so. Hair loss began before ...

1 answer 26 Jun 2013

I've had a large amount of hair loss since a few days after my nextplanon implant. will it stop?

My hair has half the amount it use to have before my insertion of the nextplanon. If I have it removed will it all grow back? And also I am 23 and ...

0 answers 29 Sep 2015